Applied Mathematics

Vol.2 No.5(2011), Paper ID 4806, 3 pages



Two Theorems about Nilpotent Subgroup


Lijiang Zeng



Copyright © 2011 Lijiang Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

L. Zeng, "Two Theorems about Nilpotent Subgroup," Applied Mathematics, Vol. 2 No. 5, 2011, pp. 562-564. doi: 10.4236/am.2011.25074.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.